An explicit class of codes with good parameters and their duals


LİNG S., XİNG C., Ozbudak F.

DISCRETE APPLIED MATHEMATICS, vol.154, no.2, pp.346-356, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 154 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.dam.2005.03.013
  • Title of Journal : DISCRETE APPLIED MATHEMATICS
  • Page Numbers: pp.346-356

Abstract

We study a class of codes with good parameters and their duals explicitly. We give direct constructions of the dual codes and obtain self-orthogonal codes with good parameters. (c) 2005 Elsevier B.V. All rights reserved.